Thunderstorm Wind, Piscataquis
- When
- June 2, 12:00 PM EST
- Where
- Piscataquis County, Kokadjo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 45.670, -69.450
Wind gusts were estimated at 60 mph.
while a pre-frontal trof and upper level disturbance crossed the region. then persisted into the evening.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CAR wrote it up.
A strong cold front approached Maine during the afternoon of June 2nd...while a pre-frontal trof and upper level disturbance crossed the region. Severe thunderstorms developed across northern and eastern Maine during the early afternoon hours of the 2nd...then persisted into the evening. Some locations experienced several rounds of severe weather through the afternoon and evening with damaging winds and large hail. Heavy rain produced flash flooding in spots...particularly in areas which experienced several thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Jun 2, 10:38 AM EST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1138 AM EDT SUN JUN 2 2013 .SYNOPSIS... A WARM FRONT WILL LIFT NORTHEAST OF THE REGION THIS MORNING THEN A STRONG COLD FRONT WILL APPROACH FROM THE WEST LATE IN THE DAY AND VERY SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE LATTER PART OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... 1145AM UPDATE... UPDATED TO INCLUDE SPC SEVERE THUNDERSTORM WATCH 271... THINGS CONTINUE ON TRACK FOR AN ACTIVE AFTERNOON. BEEFED UP WORDING TO INCLUDE LARGE HAIL WITH TSTMS THIS AFTERNOON AND EVENING. CONTINUES TO APPEAR THAT THE SVR WX WILL KICK OFF ACROSS CNTRL AND SRN PISCATAQUIS...INTO CENTRAL ZONES FIRST THEN SPREAD FROM THERE. THE STORM PREDICTION CENTER HAS DESIGNATED OUR REGION AS A SLIGHT RISK FOR SEVERE WEATHER TODAY... OVERALL SCENARIO UNFOLDING PRETTY MUCH S EXPECTED W/ SFC WARM FRONT CURRENTLY WNW-ESE ACROSS CENTRAL AREAS AND FCST TO LIFT NE AND PUSH NE OF THE AREA LATER THIS AM. THIS BNDRY THE FOCUS OF A BAND OF SHOWERS SLIDING EWRD FROM NE THRU CENTRAL AREAS ATTM. IN ADDITION...LOW CLDS AND SOME FOG QUITE PREVALENT N AND E OF THIS SFC WARM FRONT. ONCE THIS WARM FRONT LIFTS NE OF THE AREA LATER THIS AM...ATTENTION WILL TURN TO THE STRONG COLD FRONT CURRENTLY PUSHING INTO THE ERN GRT LAKES. THIS FRONT IS FCST TO CONT TO PUSH EWRD AND REACH OUR FAR WRN/NWRN AREAS LATE TNGT/ERLY MON. AHEAD OF THIS FRONT...VERY WARM AND UNSTABLE AIRMASS W/ PWATS VALS OF AROUND 1.75 AS WELL AS SB-CAPES OF 1500-2000 J/KG. LOW- LEVEL FORCING WILL INCREASE W/ THE APPROACH OF THIS FRONT AND A PRE- FRONTAL SFC TROF BY THIS AFTERNOON AND CONTINUE INTO THIS EVE. LARGE SCALE ASCENT WILL BE AIDED AS A STRONG UPPER SHORT WAVE IS FCST TO PASS JUST NW OF THE REGION LATE TODAY. THESE FACTORS WILL COMBINE TO PRODUCE AN ELEVATED THREAT OF SEVERE WX ACROSS SPCLY WRN/NWRN AREAS THIS AFTN INTO ERLY EVE W/ THIS THREAT DECREASING SOMEWHAT TOWARDS THE MORE SERN PORTIONS OF THE AREA. ATTM...DAMAGING WNDS APPEARS TO BE THE PRIMARY SEVERE WX THREAT W/ LARGE HAIL A SECONDARY CONCERN. WILL CONT ENHANCED WORDING THO HAVE BEEFED UP WORDING TO INCLUDE MENTION OF DAMAGING VS JUST GUSTY WNDS... && .SHORT TERM /MONDAY THROUGH TUESDAY/... A COLD FRONT WILL BE STRETCHED ACROSS WESTERN MAINE TO START THE DAY ON MONDAY AND WILL CONTINUE ITS EASTWARD TREK ACROSS THE STATE THROUGH THE DAY. AS SUCH, EXPECT SHOWERS TO ONCE AGAIN DEVELOP BY AFTERNOON, ESPECIALLY ACROSS EAST-CENTRAL AND DOWNEAST MAINE. INSTABILITY LOOKS MARGINAL, SO WHILE A STRAY RUMBLE OF THUNDER OR TWO CAN'T BE RULED OUT, EXPECTED COVERAGE IS NOT ENOUGH TO WARRANT MENTION IN THE FORECAST. RELIEF FROM THE MUGGINESS OF LATE COMES MONDAY NIGHT ONCE THE COLD FRONT WILL PUSHES OFF SHORE. COOLER AND DRIER AIR WILL FOLLOW, ALLOWING LOWS TO DIP INTO THE MID 40S NORTH AND NEAR 50 SOUTH. RAIN SHOWERS WILL COME TO AN END OVERNIGHT POST-FRONT. TUESDAY WILL ALSO BE COOLER, ESPECIALLY OVER THE NORTH AS UPPER LOW PRESSURE SWINGS ACROSS SOUTHERN QUEBEC. THIS FEATURE WILL RESULT IN CLOUDS AND SCATTERED SHOWERS ACROSS THE NORTH, KEEPING HIGHS ONLY IN THE 60S. SOUTHERN/DOWNEAST SPOTS WILL BE WARMER OWING TO MORE SUNSHINE, GENERALLY TOPPING OUT IN THE LOWER 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... DRY WEATHER FINALLY TAKES HOLD TUESDAY NIGHT AS HIGH PRESSURE BUILDS OVER THE REGION. TEMPERATURES WILL BE SEASONABLE. THE EXTENDED FORECAST BECOMES A BIT MORE UNCERTAIN FOR THE END OF THE WEEK AS THE LONG-TERM MODELS ARE SHOWING SOME DISAGREEMENT HANDING AN UPPER TROUGH OVER THE GREAT LAKES AND THE DEVELOPMENT OF A SURFACE LOW OFF THE NEW ENGLAND COAST. THE 00Z GFS IS THE MOST ROBUST WITH THIS SYSTEM, CREATING A CLOSED LOW AND BRINGING WIDESPREAD RAIN TO THE PINE TREE STATE. THE ECMWF MEANWHILE KEEPS THE AFOREMENTIONED RIDGE OVER TOP OF US LONGER AND HOLDS OFF LOW DEVELOPMENT TILL LATER IN THE WEEKEND, KEEPING US DRY THROUGH SATURDAY. GIVEN THESE DISCREPANCIES, HAVE GONE WITH LOW CHANCE POPS FOR THE END OF THE WEEK. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... NEAR TERM: IFR CONDS ATTM N AND E OF THE WARM FRONT ACROSS OUR NRN TAF SITES AND EXPECT THIS CONT INTO THE ERLY TO MID AM HRS. THEREAFTER...MAINLY VFR W/ OCNL MVFR TO IFR IN ANY SHOWERS/TSTMS. LOW/CLDS SHOULD RETURN MOST AREAS BY THIS EVE AND PERSIST THRU TNGT. SHORT TERM: VFR/MVFR CONDITIONS EXPECTED MONDAY WITH SHOWERS ONCE AGAIN DEVELOPING IN THE AFTERNOON. THE SOUTHERN TERMINALS WILL TRANSITION TO VFR OVERNIGHT MONDAY NIGHT, BUT MVFR WILL HANG ON ACROSS THE NORTH THROUGH TUESDAY. VFR UNDER HIGH PRESSURE TUESDAY NIGHT THROUGH THURSDAY. && .MARINE... NEAR TERM: WILL CONT THE SCA FROM ERLY THIS AM THRU ERLY MON AM... STILL EXPECTING INCREASING WNDS/SEAS AHEAD OF AN APPROACHING COLD FRONT TODAY INTO TNGT. STILL SOME QUESTION AS TO HOW HIGH THE WNDS WILL GET W/ THE RATHER STABLE CONDS CURRENTLY IN PLACE OVR THE WATERS BUT THE CONTG PERSISTENT SW FLOW SHOULD NONETHELESS ALLOW SEAS TO REACH SCA LEVELS... SHORT TERM: SCA MAY NEED TO BE EXTENDED THROUGH MONDAY AND TRANSITIONED TO HAZARDOUS SEAS AS WAVES OF 5 TO 7 FT WILL CONTINUE THROUGH AT LEAST MONDAY EVENING. NO HEADLINES EXPECTED THEREAFTER AS HIGH PRESSURE SETTLES OVER THE WATERS. && .HYDROLOGY... SCT SHOWERS AND TSTMS PRODUCED SOME MORE LOCALIZED HVY RAINFALL AGAIN ON SAT ACROSS PARTS OF NRN MAINE - WHICH HAD ALSO SEEN LOCALIZED HVY RAINFALL FROM SHOWERS/TSTMS FRI AFTN/EVE AND GENERALLY RCVD 3-5 INCHES OF RAIN EARLIER IN THE WEEK. A STRONG COLD FRONT APPROACHING FROM THE W WILL BRING AN INCREASING THREAT OF MORE WDSPRD HVY RAINFALL TO THE REGION LATER TODAY INTO THIS EVE. GROUNDS REMAIN QUITE SATURATED FROM THE VRY WET WX PTRN OF THE PAST WEEK AND ALL THESE FACTORS ADD UP TO AN INCREASED FLOOD THREAT SPCLY NRN AREAS...SO WILL CONT THE FLOOD WATCH ACROSS NRN MAINE INTO THIS EVE AND MAY NEED TO EXTEND AS THE APPROACHING COLD FRONT WILL BE SLOW TO CROSS THE AREA THRU MON... && .CAR WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052. && NEAR TERM...KHW SHORT TERM...HASTINGS LONG TERM...HASTINGS AVIATION...KHW/HASTINGS MARINE...KHW/HASTINGS HYDROLOGY...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1143 AM EDT SUN JUN 2 2013 MEZ001>006-031545- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 1143 AM EDT SUN JUN 2 2013 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015-031-031545- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 1143 AM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-031545- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 1143 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AS A STRONG COLD FRONT APPROACHES FROM THE WEST. THE PRIMARY THREAT WILL BE DAMAGING WINDS THOUGH LARGE HAIL IS ALSO A THREAT. FLASH FLOODING IS POSSIBLE DUE TO THE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MCW
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1006 AM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG GREENVILLE 45.46N 69.59W
06/01/2013 PISCATAQUIS ME LAW ENFORCEMENT
WIRES AND TREES DOWN IN GREENVILLE. SEVERAL POWER POLES
KNOCKED DOWN AND MANY HOMES WITHOUT POWER.
0335 PM TSTM WND DMG 3 W KATAHDIN IRON WORKS 45.44N 69.24W
06/01/2013 PISCATAQUIS ME PUBLIC
TREES DOWN WITH SOME TREES SNAPPED OFF HALF UP.
&&
JAHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1011 AM EDT SUN JUN 2 2013 MEZ010-011-015>017-031-032-021715- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORMS BECOMING SEVERE. ANY SEVERE THUNDERSTORMS WILL CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. MEZ001>006-021715- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS 1011 AM EDT SUN JUN 2 2013 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS THIS AFTERNOON... THUNDERSTORMS ARE EXPECTED DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING WITH SOME THUNDERSTORM POSSIBLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS IN EXCESS OF 58 MPH AND POSSIBLY LARGE HAIL. VERY HEAVY RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS WHICH COULD LEAD TO FLOODING OF STREETS AND SMALL STREAMS. NORTON/HEWITT
The Caribou radar (KCBW), 134 km away, was scanning. The volume nearest the first event began at 17:01 UTC.
35 thunderstorm wind, 8 flash flood, 3 hail. Local standard time, as filed.
Wind gusts were estimated at 60 mph.
Trees were toppled along Route 159 by wind gusts estimated at 60 mph. The time is estimated.
Wind gusts were estimated at 60 mph near Grand Lake Matagamon.
Trees were toppled near Allagash Falls by wind gusts estimated at 60 mph.
Trees were toppled on to a cabin by wind gusts estimated at 60 mph. The roof of the cabin was damaged by the falling trees.
Wind gusts were estimated at 60 mph.
Trees were toppled in Shin Pond by wind gusts estimated at 60 mph. The time is estimated.
Numerous trees were toppled along Route 11...near Fort Kent...by wind gusts estimated at 65 mph. The time is estimated.
A microburst toppled numerous large trees along Route 11 and Sly Brook Road. Winds with the microburst were estimated at 65 mph. A gustnado also briefly developed along the leading edge of the microburst. The vast majority of the tree damage was due to winds from the microburst. The falling trees broke windows at one camp house.
Trees were toppled along Sly Brook Road...near Soldier Pond...by wind gusts estimated at 65 mph. The time is estimated.
Trees were toppled along Route 11 by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along portions of Routes 161 and 11...near Fort Kent...by wind gusts estimated at 60 mph.
Trees were toppled in the Cross Lake area by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along Route 162 near Sinclair by wind gusts estimated at 65 mph. The time is estimated.
Wind gusts were estimated at 60 mph.
Trees were toppled along Route 1 by wind gusts estimated at 60 mph.
Trees were toppled in Madawaska and along portions of Route 1...near Madawaska...by wind gusts estimated at 60 mph.
A large tree was toppled and branches snapped along Ludlow Road by wind gusts estimated at 60 mph.
Trees were toppled along Route 1 by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along Route 159 by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along I-95 by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along Route 159 by wind gusts estimated at 60 mph.
Trees were toppled along Lake Road by wind gusts estimated at 60 mph. The time is estimated.
Trees were toppled along Route 11 by wind gusts estimated at 60 mph.
Trees were toppled along portions of Route 1A...between Van Buren and Hamlin...by wind gusts estimated at 60 mph. The time is estimated.
A series of thunderstorms with rainfall rates of 1 to 2 inches per hour crossed the Van Buren area through the late afternoon and early evening hours. Up to 6 inches of water were reported flowing through the streets of town during the late afternoon. Main Street in Van Buren was eventually closed due to flooding during the early evening hours. Some side roads around Van Buren were washed out...with culverts damaged in spots. Portions of Route 1 between Van Buren and Keegan were flooded during the early evening hours.
A series of thunderstorms with rainfall rates of 1 to 2 inches per hour crossed the Hamlin area through the late afternoon and early evening hours. Portions of Route 1A were closed due to flooding with debris washed on to the road. Some culverts were also damaged. The time is estimated.
Thunderstorms with rainfall rates of 1 to 2 inches per hour crossed eastern portions of the Saint John River Valley through the late afternoon and early evening hours. Up to 6 inches of water were reported flowing across portions of Route 1 from Frenchville...to Madawaska...to Grand Isle. Some side roads and culverts were washed out. The time is estimated.
Thunderstorms with rainfall rates of 1 to 2 inches per hour crossed the Fort Kent area through the late afternnon and early evening hours. Some roads and culverts were washed out around town due to flash flooding. The time is estimated.
Numerous trees were toppled or snapped around town by wind gusts estimated at 65 mph. Fallen trees were reported on a house and car. Some cabins were damaged due to falling trees...with windows also blown out.
Numerous trees were toppled and snapped near Chamberlain Bridge by wind gusts estimated at 65 mph. The time is estimated.
Numerous trees were toppled...along with downed power lines...by wind gusts estimated at 65 mph.
Numerous trees were toppled by wind gusts measured at 62 mph.
Numerous trees were toppled...along with downed power lines...by wind gusts estimated at 65 mph. The time is estimated.
Trees were toppled by wind gusts estimated at 65 mph. The time is estimated.
Thunderstorms with rainfall rates of 1 to 2 inches per hour produced flash flooding around Milo. Street flooding was reported with some culverts washed out.
Thunderstorms with rainfall rates of 1 to 2 inches per hour produced flash flooding around Dover-Foxcroft. Street flooding was reported across the town with some roads washed out and culverts damaged.
Trees and power lines were toppled by wind gusts estimated at 60 mph.
Trees were toppled along Route 11 by wind gusts estimated at 60 mph. The time is estimated.
Thunderstorms with rainfall rates of 1 to 2 inches per hour produced flash flooding around Washburn. Some roads were washed out and culverts damaged near Gardner Creek. The time is estimated.
A barn roof was blown off by wind gusts estimated at 65 mph. The time is estimated.
Trees were toppled in Houlton by wind gusts estimated at 60 mph. The time is estimated.
Hail covered the ground. The time is estimated.
Thunderstorms with rainfall rates of 1 to 2 inches per hour produced flash flooding in the Woodland area. Some culverts were washed out and side roads flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2013Every state in 2013This day in weather historyWarnings in Maine, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460810, 460821, 460811, 460812, 460813, 460814, 460815, 460816, 460817, 460820, 460827, 460828, 460829, 460830, 460826, 460831, 460832, 460833, 460834, 460835, 460836, 460837, 460838, 460839, 460840, 460841, 460842, 460843, 460844, 460845, 460846, 460847, 460848, 460849, 460851, 460852, 460850, 460855, 460856, 460853, and more.